# SDR HNAA2025061600445

- Difficulty date: May 8, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045513 LH ELEVATOR INBD AND OUTBD MASS BALANCE TUBES CORRODED.  REPAIRED CORRODED LH ELEVATOR INBD AND OUTBD MASS BALANCE TUBES IAW PIEDMONT EO1-05-25-0210, EMB IC2003-145/1934A, EMB IC2003-145/4043 AND SB145-55-0040 REV 1.
